Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 568718, 18 pages
http://dx.doi.org/10.1155/2014/568718
Research Article

Coupled and Tripled Coincidence Point Results with Application to Fredholm Integral Equations

1Department of Mathematics, King AbdulAziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran
3Department of Mathematics, Gilan-E-Gharb Branch, Islamic Azad University, Gilan-E-Gharb, Iran

Received 25 January 2014; Accepted 29 March 2014; Published 18 May 2014

Academic Editor: Ljubomir B. Ćirić

Copyright © 2014 Marwan Amin Kutbi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Aghajani, M. Abbas, and J. R. Roshan, “Common fixed point of generalized weak contractive mappings in partially ordered Gb-metric spaces,” Filomat. In press.
  3. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  4. Z. Mustafa, J. R. Roshan, and V. Parvaneh, “Coupled coincidence point results for (ψ,ϕ)-weakly contractive mappings in partially ordered Gb-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 206, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. N. Hussain, D. Dorić, Z. Kadelburg, and S. Radenović, “Suzuki-type fixed point results in metric type spaces,” Fixed Point Theory and Applications, vol. 2012, article 126, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Aydi, M. Postolache, and W. Shatanawi, “Coupled fixed point results for (ψ,φ)-weakly contractive mappings in ordered G-metric spaces,” Computers & Mathematics with Applications, vol. 63, no. 1, pp. 298–309, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. T. G. Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. J. Cho, M. H. Shah, and N. Hussain, “Coupled fixed points of weakly F-contractive mappings in topological spaces,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1185–1190, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Ćirić, B. Damjanović, M. Jleli, and B. Samet, “Coupled fixed point theorems for generalized Mizoguchi-Takahashi contractions with applications,” Fixed Point Theory and Applications, vol. 2012, article 51, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H.-S. Ding, L. Li, and S. Radenović, “Coupled coincidence point theorems for generalized nonlinear contraction in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 96, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. J. Guo and V. Lakshmikantham, “Coupled fixed points of nonlinear operators with applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 5, pp. 623–632, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. N. Hussain, M. Abbas, A. Azam, and J. Ahmad, “Coupled coincidence point results for a generalized compatible pair with applications,” Fixed Point Theory and Applications, vol. 2014, article 62, 2014. View at Publisher · View at Google Scholar
  15. N. Hussain, P. Salimi, and S. al-Mezel, “Coupled fixed point results on quasi-Banach spaces with application to a system of integral equations,” Fixed Point Theory and Applications, vol. 2013, article 261, 2013. View at Publisher · View at Google Scholar
  16. N. Hussain, A. Latif, and M. H. Shah, “Coupled and tripled coincidence point results without compatibility,” Fixed Point Theory and Applications, vol. 2012, article 77, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Lakshmikantham and L. Ćirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. N. V. Luong and N. X. Thuan, “Coupled fixed points in partially ordered metric spaces and application,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 3, pp. 983–992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. J. R. Roshan, V. Parvaneh, and I. Altun, “Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations,” Applied Mathematics and Computation, vol. 226, pp. 725–737, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. R. Roshan, V. Parvaneh, S. Sedghi, N. Shobkolaei, and W. Shatanawi, “Common fixed points of almost generalized (ψ,φ)s-contractive mappings in ordered b-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 159, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Mursaleen, S. A. Mohiuddine, and R. P. Agarwal, “Coupled fixed point theorems for α-ψ-contractive type mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. V. Parvaneh, J. R. Roshan, and S. Radenović, “Existence of tripled coincidence points in ordered b-metric spaces and an application to a system of integral equations,” Fixed Point Theory and Applications, vol. 2013, article 130, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  25. V. Berinde and M. Borcut, “Tripled fixed point theorems for contractive type mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 15, pp. 4889–4897, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. M. Borcut, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7339–7346, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Borcut and V. Berinde, “Tripled coincidence theorems for contractive type mappings in partially ordered metric spaces,” Applied Mathematics and Computation, vol. 218, no. 10, pp. 5929–5936, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. B. S. Choudhury, E. Karapınar, and A. Kundu, “Tripled coincidence point theorems for nonlinear contractions in partially ordered metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 329298, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. J. Cho, B. E. Rhoades, R. Saadati, B. Samet, and W. Shatanawi, “Nonlinear coupled fixed point theorems in ordered generalized metric spaces with integral type,” Fixed Point Theory and Applications, vol. 2012, article 8, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. H. Aydi, E. Karapınar, and W. Shatanawi, “Tripled coincidence point results for generalized contractions in ordered generalized metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 101, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M. A. Alghamdi and E. Karapınar, “G-β-ψ contractive-type mappings and related fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, article 70, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. N. Hussain, S. al-Mezel, and P. Salimi, “Fixed points for ψ-graphic contractions with application to integral equations,” Abstract and Applied Analysis, vol. 2013, Article ID 575869, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  34. E. Karapınar, P. Kumam, and P. Salimi, “On α-ψ-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 94, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  35. N. Hussain, E. Karapınar, P. Salimi, and P. Vetro, “Fixed point results for Gm-Meir-Keeler contractive and G-(α,ψ)-Meir-Keeler contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 34, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. Z. Mustafa, J. R. Roshan, and V. Parvaneh, “Existence of tripled coincidence point in ordered Gb-metric spaces and applications to a system of integral equations,” Journal of Inequalities and Applications, vol. 2013, article 453, 2013. View at Publisher · View at Google Scholar
  37. V. Berinde, “Coupled fixed point theorems for ϕ-contractive mixed monotone mappings in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 6, pp. 3218–3228, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  38. N. V. Luong and N. X. Thuan, “Coupled fixed point theorems in partially ordered G-metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1601–1609, 2012. View at Publisher · View at Google Scholar · View at MathSciNet